MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturing ref: 2184149-2022-00255.During the atrial fibrillation procedure, a pericardial perforation occurred after an issue with the prs-p sensors changing positions due to patient coughing and body movement while mapping in the left atrium.Due to the change in position of the sensors the system could not collect any information such as geometry.The sensors on the patient's back were then fixed with adhesive, but after this the patient became hypotensive and a perforation was found in the left atrium via an echocardiogram.A pericardiocentesis was performed and the patient was stable when the case was cancelled.The physician alleges the issue was due to the bad performance of the system.
 
Event or Problem Description
During the atrial fibrillation procedure, a pericardial perforation occurred after an issue with the prs-p sensors changing positions due to patient coughing and body movement while mapping in the left atrium.Due to the change in position of the sensors the system could not collect any information such as geometry.The sensors on the patient's back were then fixed with adhesive, but after this the patient became hypotensive and a perforation was found in the left atrium via an echocardiogram.A pericardiocentesis was performed and the patient was stable when the case was cancelled.The physician alleges the issue was due to the bad performance of the system and poor performance of the prs-p sensors due to loose adhesive and instability.
 
Additional Manufacturer Narrative
Additional information: b5, g3, g6, h2, h3, h6 the reported event stated "a pericardial perforation occurred after an issue with the prs-p sensors changing positions due to patient coughing and body movement while mapping in the left atrium." occurred.The case study and collect log files were provided and reviewed.Review of the provided files show no unexpected system behavior was observed.The rf auto segments were reviewed with no unexpected behavior being observed.There were repeated prs-p diverged flags logged related to patient movement.All catheters appear to have remained in the body during this time interval.Patient movement detected on prs-ps prevents data collection by the system.It is recommended to ensure the prs sensors are located within the motion field and adjust prs placement.See ensite x system ifu, ensite¿ x ep system setup, system tab - prs sub-tab.The software is functioning as designed.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15651249
Report Number2184149-2022-00254
Device Sequence Number5965697
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7885532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT REFERENCE SENSOR 3
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown